# SDR UIEA2024122901191

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,041 hours, 25,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cdu
- Part number: 326926428
- Part serial: GRTH2911C
- Condition: Inoperative
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT T/R INOP.( REMOVED CENTER DRIVE UNIT AT LEFT ENGINE INBOARD SIDE AS PER REF B747 AMM 78-31-21. OK TO INSTALL. INSTALLED CENTER DRIVE UNIT AT LEFT ENGINE INBOARD SIDE AS PER REF B747 AMM 78-31-21. OPS CHECK GOOD. )
